Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/79480
Title: Complex symmetric weighted composition operators on the Fock space in several variables
Authors: Hai, Pham Viet
Khoi, Le Hai
Keywords: Several Complex Variables
Science::Mathematics
Fock Space
Issue Date: 2017
Source: Hai, P. V., & Khoi, L. H. (2018). Complex symmetric weighted composition operators on the Fock space in several variables. Complex Variables and Elliptic Equations, 63(3), 391-405. doi:10.1080/17476933.2017.1315108
Series/Report no.: Complex Variables and Elliptic Equations
Abstract: We characterize all selfadjoint as well as all unitary anti-linear weighted composition operators acting on the Fock space . Then we obtain a complete description of anti-linear weighted composition operators that are conjugations. These results allow us to determine which bounded linear weighted composition operators can be complex symmetric on the Fock space .
URI: https://hdl.handle.net/10356/79480
http://hdl.handle.net/10220/50354
ISSN: 1747-6933
DOI: 10.1080/17476933.2017.1315108
Rights: This is an Accepted Manuscript of an article published by Taylor & Francis in Complex Variables and Elliptic Equations on 28 Jun 2017, available online: http://www.tandfonline.com/10.1080/17476933.2017.1315108.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Complex symmetric weighted composition operators on the Fock space in several variables.pdf313.22 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.